| Model Number |
TFAT50 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health professional reported that following an intraocular lens (iol) implant procedure, during the post operation visit, defect in the lens haptic was noted.Additional information has been received reporting the patient had post operation visual issues, the possible lens/haptic issue.The iol was exchanged for another lens 7 days following the initial implant procedure.